MAUDE Adverse Event Report: IRIDEX CORPORATION ASSEMBLY, TOP 5mm LS SLA, HS; SLIT LAMP ADAPTER

IRIDEX CORPORATION ASSEMBLY, TOP 5mm LS SLA, HS; SLIT LAMP ADAPTER
Model Number 13880-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
Iridex received a report indicating that the slitlamp adapter (sla) treatment beam and aiming beam were superimposed.This could result in treatment of an unintended area.

Brand Name
ASSEMBLY, TOP 5mm LS SLA, HS
Common Device Name
SLIT LAMP ADAPTER
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
MDR Report Key8533616
Report Number2939653-2019-00005
Device Sequence Number13821573
Product Code GEX
UDI-Device Identifier00813125011345
UDI-Public(01)00813125011345(11)190206
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K912918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number13880-01
Device Catalogue Number13880-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2019
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;